# SDR 2016FA0000288

- Difficulty date: March 17, 2016
- Submitted: June 10, 2016
- Operation: General aviation
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Missing
- Location: Tcf Module
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS TCF MODULE, HAS BEEN REMOVED FROM ENGINE INCOMING VISUAL INSPECTION, 72-54-00, OBSERVED 24 TRIPOD CLAMPS AND NUTS WERE MISSING ON THE 1ST FORWARD ROW, ON OUTER SIDE.  DUE TO THE TCF WORKSCOPE APPLIED DURING THE QUICK TURN SHOP VISIT, THIS TCF AREA WAS NOT VISIBLE.
